# SDR ARWR960645

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 270 L16r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER FUSELAGE SKIN GOUGED AT FS 270.000 AND L16R.  REMOVED DAMAGE, FABRICATED, TREATED AND PRIMED DOUBLER.  INSTALLED DOUBLER IAW DER 950082-0548.  (X)
